MathSciNet Relay Station
MathSciNet bibliographic data
MR172280 55.20
Yajima, Takeshi On simply knotted spheres in $R\sp{4}$. Osaka J. Math. 1 1964 133–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement